# SDR A6WA201240702

- Difficulty date: May 28, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 21,763 hours, 21,706 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Part number: 6007522125
- Condition: Cracked
- Location: Fs 718-755
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYS SYSTEM NR 1 ACMP CASE DRAIN FILTER SUPPORT BRACKET CRACKD AND WARPED.  R & R BRACKET IAW SRM 51-42-06.
